Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 316870, 8 pages
http://dx.doi.org/10.1155/2010/316870
Research Article

On Multiple Generalized -Genocchi Polynomials and Their Applications

Department of Mathematics and Computer Science, Konkuk University, Chungju, Chungcheongbuk-do 380-701, Republic of Korea

Received 26 September 2010; Accepted 3 December 2010

Academic Editor: Ben T. Nohara

Copyright © 2010 Lee-Chae Jang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kim, “q-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar · View at Zentralblatt MATH
  2. T. Kim, L.-C. Jang, and H. K. Pak, “A note on q-Euler and Genocchi numbers,” Proceedings of the Japan Academy, Series A, vol. 77, no. 8, pp. 139–141, 2001. View at Publisher · View at Google Scholar
  3. L. Carlitz, “The multiplication formulas for the Bernoulli and Euler polynomials,” Mathematics Magazine, vol. 27, pp. 59–64, 1953. View at Google Scholar · View at Zentralblatt MATH
  4. L. Jang and T. Kim, “q-Genocchi numbers and polynomials associated with fermionic p-adic invariant integrals on p,” Abstract and Applied Analysis, vol. 2008, Article ID 232187, 8 pages, 2008. View at Google Scholar
  5. T. Kim, “New approach to q-Euler polynomials of higher order,” Russian Journal of Mathematical Physics, vol. 17, no. 2, pp. 218–225, 2010. View at Publisher · View at Google Scholar
  6. T. Kim, “New approach to q-Euler, Genocchi numbers and their interpolation functions,” Advanced Studies in Contemporary Mathematics (Kyungshang). Memoirs of the Jangjeon Mathematical Society, vol. 18, no. 2, pp. 105–112, 2009. View at Google Scholar
  7. T. Kim, “Barnes-type multiple q-zeta functions and q-Euler polynomials,” Journal of Physics A, vol. 43, no. 25, Article ID 255201, 11 pages, 2010. View at Publisher · View at Google Scholar
  8. T. Kim, “Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at Publisher · View at Google Scholar
  9. T. Kim, “On the q-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007. View at Publisher · View at Google Scholar
  10. T. Kim, “On p-adic q-l-functions and sums of powers,” Journal of Mathematical Analysis and Applications, vol. 329, no. 2, pp. 1472–1481, 2007. View at Publisher · View at Google Scholar
  11. T. Kim, “On the symmetries of the q-Bernoulli polynomials,” Abstract and Applied Analysis, vol. 2008, Article ID 914367, 7 pages, 2008. View at Google Scholar
  12. T. Kim, “Note on the Euler q-zeta functions,” Journal of Number Theory, vol. 129, no. 7, pp. 1798–1804, 2009. View at Publisher · View at Google Scholar
  13. A. Bayard and Y. Simsek, “On multiple generalized Bernoulli numbers and polynomials and their Barnes-Lerch zeta functions,” preprint.